Alert archive / Utah / Snow Advisories in 2006
Snow Advisory 38, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Oct 20, 2006, 3:57 AM MDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2006, 3:57 AM MDT (09:57 UTC)
- Expired
- Oct 20, 2006, 8:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Salt Lake City, UT
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Oct 19, 8:33 PM MDT, 7 hours 24 minutes earlier.
Area forecast discussion, Oct 19, 8:33 PM MDT, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 833 PM MDT THU OCT 19 2006 .SYNOPSIS...A SERIES OF PACIFIC WEATHER SYSTEMS WILL SLIDE SOUTHEAST ACROSS MAINLY NORTHERN AND EASTERN UTAH THROUGH EARLY SATURDAY. HIGH PRESSURE ALOFT WILL SETTLE OVER THE GREAT BASIN EARLY NEXT WEEK BUT ANOTHER TROUGH WILL MOVE IN BY MIDWEEK. && .DISCUSSION...FORECAST IN GOOD SHAPE EARLY THIS EVENING INDICATING A WARMER NIGHT AHEAD THAN RECENT NIGHTS WITH SURFACE HIGH PRESSURE BREAKING DOWN AND A WARM FRONT APPROACHING. THE WARM FRONT IS RIDING NORTHWEST FLOW AND MARKS LEADING EDGE OF THE WARM SECTOR OVER THE PACIFIC NORTHWEST STATES...ASSOCIATED WITH A UPPER TROUGH AND SURFACE LOW MOVING SOUTHEAST ALONG THE CONTINENTAL DIVIDE OF BRITISH COLUMBIA AND ALBERTA. LOW WILL BE IN NORTH CENTRAL MONTANA BY 06Z. AN AREA OF SHOWERS WITH THE WARM FRONT IS MOVING INTO NORTHERN UTAH ON NORTHWEST FLOW THIS EVENING. COLD FRONT MARKING TRAILING EDGE OF THE WARM SECTOR IS CREATING THUNDERSTORMS OVER NORTHERN IDAHO THIS EVENING. THE FRONT REACHES NORTHERN UTAH LATE FRIDAY MORNING. MINUS 6 AIR AT H7 REACHES THE GREAT SALT LAKE BY EARLY FRIDAY AFTER THEN REACHES -8 OR SO FRIDAY NIGHT. LAKE ENHANCED BANDS OF CONVECTIVE SHOWERS LIKELY FRIDAY AFTERNOON THROUGH SATURDAY MORNING WITH DEEP UNIDIRECTIONAL AND COLD NORTHWEST FLOW IN PLACE. LOW LEVEL DIRECTIONAL SHEAR INCREASES SATURDAY WITH THE UPPER LEVEL FRONT SHIFTING EAST OF UTAH...WITH LOW LEVEL STATIC STABILITY INCREASING AS A RESULT. NAM IS GENERATING .5 TO .9 INCHES OF WATER OVER THE NORTHERN UTAH MOUNTAINS THROUGH MIDDAY SATURDAY. && .AVIATION...CEILINGS EXPECTED TO BE STEADY NEAR 5K AGL AT KSLC THROUGH 09. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && GIBSON FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 19, 9:07 PM MDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 907 PM MDT THU OCT 19 2006 UTZ001>021-WYZ021-201300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 907 PM MDT THU OCT 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH... NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT RAIN AND SNOW WILL DEVELOP ACROSS THE WASATCH AND WESTERN UINTA MOUNTAINS OVERNIGHT. A FEW INCHES OF SNOW WILL ACCUMULATE...WITH THE SNOW LEVEL NEAR 8000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL PUSH SOUTH ACROSS UTAH ON FRIDAY. THE COLDER AIRMASS WILL BRING RAIN SHOWERS...WITH MOUNTAIN SNOW SHOWERS...TO NORTHERN UTAH FRIDAY. SCATTERED LAKE EFFECT SHOWERS...AND POSSIBLE THUNDERSTORMS...ARE LIKELY SOUTH AND SOUTHEAST OF THE GREAT SALT LAKE FOR FRIDAY AFTERNOON AND FRIDAY NIGHT. BREEZY NORTH WINDS WILL DEVELOP IN ALL AREAS...ALONG WITH COLDER CONDITIONS FRIDAY NIGHT AND SATURDAY. LOCAL STRONG WINDS WILL DEVELOP LATE SATURDAY NIGHT THROUGH SATURDAY MORNING FOR THE EAST SLOPES OF THE WASATCH PLATEAU AND THE CANYONS OF SOUTHWEST AND SOUTH- CENTRAL UTAH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 3:53 AM MDT | Wind Advisory | SLC | 14 hr | |
| Oct 20, 4:05 PM MDT | Wind Advisory | SLC | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.